# SDR MWEA96067

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Iced Up
- Location: Tail Section
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

PILOT REPORTS, THE CABIN ALTITUDE ROSE WHEN PACK SHUTDOWN.  ALL O2 MASKS DEPLOYED, DIVERTED TO ATLANTA.  MTC IN ATL STOWED ALL MASKS.  CHECKED FOR BLOWN DUCTS AND RAN PACKS, OPS CHECKED GOOD.  SUSPECT ICING IN FLIGHT CAUSED PACK SHUTDOWN.
